Yellow skin of patient during surgery

  1. Hi y'all

    I have recently been to a website which I'm sure all you OR Nurses know of, www.or-live.com and noticed the patients that are being operated on have yellow skin. I'm confused. Please help.

    Thanks
    •  
  2. 6 Comments

  3. by   HeatherB,CST
    I may be wrong, but I believe you are seeing the skin prep, a disinfectant like Betadine.
  4. by   elkpark
    Quote from CSTwannabe
    I may be wrong, but I believe you are seeing the skin prep, a disinfectant like Betadine.

    Yes .
  5. by   Marie_LPN, RN
    Or also Ioban.
  6. by   nightmare
    Quote from CSTwannabe
    I may be wrong, but I believe you are seeing the skin prep, a disinfectant like Betadine.
    Either that or a member of the "Simpson's" family!!
  7. by   maeyken
    or they are really jaundiced!
  8. by   cardiacRN2006
    I agree with Marie, it's probably Ioban.

    http://www.threepharm.ro/medical/pro...p_id=2&c_id=33

close